# SDR FDEA201802210736

- Difficulty date: February 21, 2018
- Submitted: March 20, 2018
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 86,550 hours, 28,570 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Beam
- Part number: ARC0292
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT I/B WING T/E BEAM ASSY UPPER CAP ARC0292 IS CRACKED AT STA XW146. MRKD FWD OF I/B FLAP ABOVE ARC0295 POST ASSY REF ASSY DWG ARC0291. REPAIRED BEAM PER SRM 57-00-01 FIG11 SH 8 PG40 VOL 1 AND DWG ARC0291. MAJOR REPAIR
